A Nonlinear Generalizations of Dynamic Inequalities on Time Scales

Authors

DOI:

https://doi.org/10.23755/rm.v51i0.1568

Keywords:

Dynamic and integral equations, Young’s Inequality, Time Scale calculus

Abstract

Considering the distinctive generalization of the Gronwall-Bellman inequality, in this paper we innovates new dynamical inequalities on time scale. These inequalities will be acted a profound tools for studying qualitative properties such as uniqueness, existence, stability and asymptotic behavior of solutions of dynamic equations on time scale.

Author Biographies

  • Vikas Sopan Jadhav, Modern Education Society's Nowrosjee Wadia College, Savitribai Phule Pune University, Pune

    Associate Professor,

    Department of Mathematics

  • Asma Kazi, S. P. College Savitribai Phule Pune University, Pune

    Ph.D scholar

    Department of Mathematics

  • Sitaram G. Latpate, Modern Education Society's Nowrosjee Wadia College, Savitribai Phule Pune University, Pune

    Professor

    Department of Mathematics

  • Vandana S. Ghodke, Bhagwan Mahavidyalaya, (Arts,Commerce and Science), Ashti, Dist. Beed (MS)

    Assistant Professor

    Department of Mathematics

References

A. Abdeldaim, A. A. El-Deeb, P. Agarwal, H. A. and El-Sennary, On some dynamic inequalities of Steffensen type on time scales. Math. Methods Appl.Sci., 41(12) (2018), 4737–4753.

A. Abdeldaim, A. A.and El-Deeb: On some generalizations of certain retarded nonlinear integral inequalities with iterated integrals and an application in retarded differential equation., J. Egypt. Math. Soc., 23 (2015), 470-475.

R. P. Agarwal, Young-Ho Kim and Sk Sen, New Retarded Integral Inequalities with Applications, Journal of Inequalities and Applications, (2008), 789-784.

R. Bellman, The stability of solutions of linear diCerential equations, Duke Math.J., 10, (1943), 643 -647.

A. A. El-Deeb, H. Xu, A. Abdeldaim, G. Wang: Some dynamic inequalities on time scales and their applications. Adv. Difference Equ., 2019 Article No.19.

A. A. El-Deeb, On some generalizations of nonlinear dynamc inequalities on time scales and their applications , Applicable Analysis and Discrete Mathematics vol.13, (2019), 440-462.

M. B. Dhakne and S. D. Kendre, On nonlinear Volterra integrodifferential equation in Banach spaces, Mathematical Inequalities and Applications vol.9(4), (2006), 725-734.

S. S. Dragomir: Refining cbs integral inequality for partitions of weights. January 2022.

H. T. Gronwall, Note on the derivatives with respect to a parameter of the solutions of a system of diCerential equations, Ann. Math., 2, (1918-1919), 292-296.

S. D. Kendre and S. G. Latpate, Some nonlinear integral inequalities for integral equations, Journal of the Indian Math. Soc. Vol. 83, Nos. (3 - 4), (2016), 313–321.

S. G. Latpate, On generalizations of certain nonlinear integral inequalities and their applications, Asian-European Journal of Mathematics Vol., 11, No. 2(2018)1850032.

D. S. Mitrinovic, Analytic Inequalities, Berlin, New York, Springer-Verlag’ (1970).

H. El-Owaidy, A. Abdeldaim and A. A. El-Dee On Some New Retarded Nonlinear Integral Inequalities and Their Applications, Math. Sci. Lett. 3, No. 3, (2014), 157-164.

B. G. Pachpatte, On Some new inequalities retarde to a certian inequality arising in the theory of differential equations. J. Math. Anal. Appl., 2000(251) (2000), 736–751.

B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, New York and London, (1998).

Suriyakamol Thongjob, Kamsing Nonlaopon, Jessada Tariboon and Sortiris K. Ntouyas: Generalizations of some integral inequalities related to Hardy type integral inequalities via (p, q)-calculus. Thongjob et al. Journal of Inequalities and Applications (2021) 2021:105.

Young-Ho Kim, Gronwall-Bellman and Pachpatte type integral inequalities with applications,Nonlinear Analysis, 71, (2009), e2641-e2656

Downloads

Published

2024-03-21

Issue

Section

Volume 51-2024